# SDR CALA2017042201110

- Difficulty date: April 21, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 67,155 hours, 9,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145T88819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PRESSURE DECK CLOSURE PANEL BETWEEN STA 955-9 66 AND LBL 85.9-97.42. CORROSION WAS FOUND BEYOND SRM LIMITS. REPAIR WAS ACCOMPLISHED IAW ECRA 5310-07124. REPEAT INSPECTION REQUIRED IAW ECRA 5310-07 124 PART 1 STEP 2.
